RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 102–107 (Mi mz3173)  

This article is cited in 1 scientific paper (total in 1 paper)

Faithful generalized characters and generalized classes of a finite group

S. P. Strunkov

Moscow Engineering Physics Institute (State University)

Full text: PDF file (615 kB)

English version:
Mathematical Notes, 1990, 47:2, 189–193

Bibliographic databases:

UDC: 519.4
Received: 18.05.1987

Citation: S. P. Strunkov, “Faithful generalized characters and generalized classes of a finite group”, Mat. Zametki, 47:2 (1990), 102–107; Math. Notes, 47:2 (1990), 189–193

Citation in format AMSBIB
\Bibitem{Str90}
\by S.~P.~Strunkov
\paper Faithful generalized characters and generalized classes of a~finite group
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 102--107
\mathnet{http://mi.mathnet.ru/mz3173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048548}
\zmath{https://zbmath.org/?q=an:0766.20003}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 189--193
\crossref{https://doi.org/10.1007/BF01156829}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3173
  • http://mi.mathnet.ru/eng/mz/v47/i2/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Strunkov, “On the theory of equations in finite groups”, Izv. Math., 59:6 (1995), 1273–1282  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020